# SDR SWAA2012021701520

- Difficulty date: January 19, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 773, LBL 3.  REPAIRED SUPPORT PER EA.
